4 NC high school students hospitalized after apparent overdoses

4 NC high school students hospitalized after apparent overdoses (Image 1)

Authorities are investigating after four East Chapel Hill High School students were taken to a hospital after apparently overdosing on an unknown substance.

Multiple news outlets report a school employee called 911 around 2 p.m. Monday after a male student passed out.

After emergency workers arrived, a dispatcher contacted the police and reported there was a second patient who had possibly overdosed.

Police say the students and at least two others at the school consumed an unknown liquid from a shared container, which authorities are trying to identify.

The police report lists the substance as a narcotic or drug and labels the incident an “overdose.”

Chapel Hill-Carrboro City Schools officials said they could not comment on the students’ health.

Copyright 2015 The Associated Press. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.

WNCT-TV 9 On Your Side provides commenting to allow for constructive discussion on the stories we cover. In order to comment here, you acknowledge you have read and agreed to our Terms of Service. Commenters who violate these terms, including use of vulgar language or racial slurs, will be banned. Please be respectful of the opinions of others. If you see an inappropriate comment, please flag it for our moderators to review.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s